List of publications

Péter Csikvári's homepage

    Recorded talks

    Primes and secrets (in Hungarian), Boston, video

    Statistical matching theory with a glimpse towards extremal regular graphs, Cambridge, video

    Statistical matching theory, Banff, video

    Counting Degree-constrained Subgraphs and Orientations, Berkeley, video

    Number theory

  1. Subset sums avoiding quadratic nonresidues pdf, Acta Arithmetica 135 (2008), 91-98

  2. A note on character sums 357-363 pdf, Acta Math. Hungar. 123 (2009), 357-363

  3. (with K. Gyarmati and A. Sárközy) Density and Ramsey type results on algebraic equations with restricted solution sets pdf, Combinatorica 32 (4) (2012), 425-449

    Combinatorics, graph theory

  4. On a conjecture of V. Nikiforov pdf, Discrete Mathematics 309 (2009), 4522-4526

  5. On a poset of trees pdf, Combinatorica 30(2) (2010), 125-137

  6. Integral trees of arbitrarily large diameters pdf, Journal of Algebraic Combinatorics 32(3) (2010), 371-377

    Short note on the integrality of some trees pdf (This is Andries E. Brouwer's proof of the integrality of some trees.)

  7. (with M. R. Oboudi) On the roots of edge cover polynomials of graphs pdf, European Journal of Combinatorics 32(8) (2011), 1407-1416

  8. Applications of the Kelmans transformation: extremality of the threshold graphs pdf, The Electronic Journal of Combinatorics 18 (2011), #P182

    Applications of the Kelmans transformation: extremality of the threshold graphs (revised version) pdf.
    (In this version I corrected some mistakes in the historical remarks.)

  9. (with Z. L. Nagy) Density Turán problem pdf, Combinatorics, Probability and Computing 21(4) (2012), 531-553

  10. Two remarks on the adjoint polynomial pdf, European Journal of Combinatorics 33 (2012), 583-591

  11. On a poset of trees II pdf, Journal of Graph Theory 74 (2013), 81-103

  12. Note on the smallest root of the independence polynomial pdf, Combinatorics, Probability and Computing 22(1) (2013), 1-8

  13. (with Z. Lin) Graph homomorpism between trees pdf, Electronic Journal of Combinatorics 24(4) (2014), P 4.9

  14. (with Z. Lin) Homomorphisms of trees into a path, pdf, SIAM J. Discrete Math 29(3) (2015), 1406-1422

  15. (with M. Abért, T. Hubai) Matching measure, Benjamini-Schramm convergence and the monomer-dimer free energy, pdf, Journal of Statistical Physics 161 (2015), 16-34

  16. (with P. E. Frenkel) Benjamini-Schramm continuity of root moments of graph polynomials pdf, European Journal of Combinatorics (Special issue on recent advances in graphs and analysis) 52 (2016), 302-320

  17. (with M. Abért, P. E. Frenkel and G. Kun) Matchings in Benjamini-Schramm convergent graphs sequences, pdf, Transactions of the American Mathematical Society 368 (2016), 4197-4218

  18. Matchings in vertex-transitive bipartite graphs, pdf, Israel Journal of Mathematics 215(1) (2016), 99-134

  19. Lower matching conjecture, and a new proof of Schrijver's and Gurvits's theorems, pdf, Journal of the European Mathematical Society 19 (2017), 1811-1844

  20. (with P. E. Frenkel, J. Hladky and T. Hubai) Chromatic roots and limits of dense graphs, pdf, Discrete Mathematics 340(5) (2017), 1129-1135

  21. Co-adjoint polynomial, pdf

  22. (with Z. Lin) Sidorenko's conjecture, colorings and independent sets pdf, Electronic Journal of Combinatorics 24(1) (2017), P1.2

  23. (with E. Cohen, W. Perkins, P. Tetali) The Widom-Rowlinson model, the hard-core model and the extremality of the complete graph pdf, European Journal of Combinatorics 62 (2017), 70-76

  24. (with S. Akbari, A. Ghafari, S. Khalashi Ghezelahmad, M. Nahvi) Graphs with integer matching roots, pdf, Discrete Applied Mathematics 224 (2017), 1-8

  25. Extremal regular graphs: the case of the infinite tree, pdf

  26. (with B. Szegedy) On Sidorenko's conjecture for determinants and Gaussian Markov random fields, pdf

  27. (with F. Bencs) Note on the zero-free region of the hard-core model, pdf

  28. (with M. Borbényi) On degree-constrained subgraphs and orientations, pdf, Discrete Mathematics 343(6) (2020)

  29. (with A. Imolay) Covers, factors and orientations, pdf, Electronic Journal of Combinatorics, 17(3) (2020), P3.25

  30. (with M. Borbényi and H. Luo) On the number of forests and connected spanning subgraphs, pdf

  31. (with M. Borbényi) Matchings in regular graphs: minimizing the partition function, pdf, Transactions on Combinatorics, 10(2) (2021), pp. 73-95

  32. (with Á. Schweitzer) Short survey on stable polynomials, orientations and matchings, pdf

  33. (with F. Bencs and G. Regts) Some applications of Wagner's weighted subgraph counting polynomial, pdf